# SDR SWAA2015040738182

- Difficulty date: March 14, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 35,040 hours, 24,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CUT OUT FWD FRAME WEB CORRODED BETWEEN BS 946 TO BS 102, LONGERON 29R.  REPAIRED WEB IAW SRM & DWG.
